# SDR SWAA2022031031493

- Difficulty date: June 19, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 143A94836
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.RH GUSSET CRACKED STA.500D STR 19RH / REMOVED RH GUSSET STA 500D STR 19R IAW SRM 51-40-02-0G-0 RECEIVED NEW PART FROM BACKSHOP PN: 143A9483-6 ON WORK ORDER 39692 1400 0002. LOCATED AND DRILLED RH GUSSET IAW SRM 51-40-05-0G-0 AND BOEING DRAWING 143A9483 FRAME . TREATED AND PRIMED RH BUSSET IAW 51-21-72-370-804; BOEING PROCESS SPECIFICATION REVAA AND AMM 51-21-41-370-803. VERIFIED CONFORMITY INSPECTION AND VERIFIED 19R GUSSET PN 143A9483-6 CONFORMS TO THE SPECS FOUND IN BOEING DRAWING 143A9483 FRAME 1. INSTALLED NEW RH GUSSET IAW SRM 51-40-02-0G-0. AND BOEING DRAWING 143A4983 FRAME 1.
